Cardizem Verses TriantereneUpdated
I have numerous health issues..Currently A Fib, a ruptured bakers cyst and torn miniscus, hernia and buldging lumbar disk...I've had three back surgerys to include 2 fusions..Severe Spinal Stenosis has added to the unbearable pain...In addition I've had my left upper lung lobe removed due to cancer. My heart doctor keeps changing my medication from Metoprolol to Eliquis to Cardizem with Bumetanide and now Trianterene because of side affects...I was taken off Eliquis 2 days ago after being on it for one month...I got a rash of approx. 80 purple headed eruptions on my legs as well as lost my eyebrows. This is the 2nd day of Trianterene. I'm in extreme pain all over. My spine is so inflamed and tight. My right leg was not affected with pain as it is today. The left leg has the cyst and tear. Why would he put me on Trianterene when it removes water in my body. My knee is so painful due to a lack of lubrication....Tomorrow I will be seeing an Orthopedic doctor that I will discuss the situation with as well. I am also concerned in that I take 1 and a half hydrocodone 5/325 in addition to a valium occassionally (one 10 a week when needed and a 0.25mg ambien to sleep. The pain medication is not helping me the last few days. My feet burn in addition..Please advise.
Hello, Karen! How are you feeling? What did your orthopedic doctor say?
Joint lubrication and the fluid that this medication removes are different. The FDA lists its typical side effects as possibly including nausea, dizziness, headache, dehydration, and hypotension.
As to the narcotic not helping, your condition may have worsened, or your body may have become tolerant to the dosage you usually take, you may need to take a higher dose.
The burning of your feet sounds like it may possibly be nerve damage.
I tried Cardizem right after my stroke. I felt calm. My BP was good. First I was on Digoxin , which made me crazy. Then ...2 REPLIES
i had husband pick up my pills at walmarts and he came home with pills that are different color and two different names ...1 REPLY
Cardizem is the name brand, is that right? Plus there must be MANY other names that are Generic but they are all the sam...1 REPLY
I've have been prescribed Cardizem CD 240 mg once a day for BP - the generic name is (Diltiazem CD). I was taking me...1 REPLY
NEED J-CODE FOR CARDIZEM ## Hello, I located the following info on a forum, so I can't confirm it's validity, bu...1 REPLY
SIDE EFFECTS ## Based on research I was able to gather, undesirable effects of Cardizem (Diltiazem) include hypotension,...1 REPLY
This is a white pill with 71 73 on one side and 9 3 on the other The two pair of numbers are separated by a score mark o...2 REPLIES
Because of my extreme drug sensitivity I need to take the brand Cardizem for my Afib. Due to production problems it was ...2 REPLIES
Because of my extreme drug sensitivity, I need to take the brand name Cardizem for my A-fib. Due to production problems,...2 REPLIES
I have been on a beta blocker for several years and started having side effects. Dr. Switched me to Cardizem CD 180 abou...1 REPLY